Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 793685, 7 pages
http://dx.doi.org/10.1155/2014/793685
Research Article

Modified Decomposition Method with New Inverse Differential Operators for Solving Singular Nonlinear IVPs in First- and Second-Order PDEs Arising in Fluid Mechanics

Department of Mechanical Engineering, Salmas Branch, Islamic Azad University, Salmas, Iran

Received 15 February 2014; Accepted 6 June 2014; Published 19 June 2014

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2014 Nemat Dalir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nemat Dalir, “Modified Decomposition Method with New Inverse Differential Operators for Solving Singular Nonlinear IVPs in First- and Second-Order PDEs Arising in Fluid Mechanics,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 793685, 7 pages, 2014. https://doi.org/10.1155/2014/793685.